# SDR SWIA202054042

- Difficulty date: October 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD3 INTERCOSTAL IS CORRODED BETWEEN FS 311 AND FS 329.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED PAX DOOR DD3 INTERCOSTAL BETWEEN FS 311 AND FS 329, IAW CRJ 700 SRM AND ATTACHED MAJOR REPAIR SKY CARD.  NO WEIGHT CHANGE.  MAJOR REPAIR 337 IS ATTACHED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
